# SDR SWAA981309

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 569
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED RT SKATE ANGLE AT BS 569, RBL 48 WL 173 AND LT SKATE ANGLE AT BS 569, LBL 48, WL 173.  REPAIRED PER BOEING SRM.
